Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on $S$-spaces


Author: E. G. Begle
Journal: Bull. Amer. Math. Soc. 55 (1949), 577-579
DOI: https://doi.org/10.1090/S0002-9904-1949-09250-9
MathSciNet review: 0030193
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dieudonné, Une généralization des espaces compacts, J. Math. Pures Appl. (9) vol. 23 (1944) pp. 65-76. MR 13297
  • 2. C. H. Dowker, Mapping theorems for non-compact spaces, Amer. J. Math. vol. 69 (1947) pp. 200-242. MR 20771
  • 3. E. Hemmingsen, Some theorems in dimension theory for normal spaces, Duke Math. J. vol. 13 (1946) pp. 495-504. MR 18819
  • 4. R. H. Sorgenfrey, On the topological product of paracompact spaces, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 631-632. MR 20770


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09250-9

American Mathematical Society